# SDR FDEA201503190982

- Difficulty date: March 19, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 718 hours, 15,881 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 100021201
- Part serial: 1155
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO WRI IN COMPUTER AT THIS TIME.  BATTERY DISCHARGING ALERT, CREW DECLARED AN EMERGENCY.    LEVEL BATTERY DISCHARGE OCCURRED  38 MIMUTES AFTER TAKE OFF. ACFT WAS AT FL 390 , .84 MACH . NO OTHER ADVERSE ELECTRICAL PROBLEMS NOTED . ALL FLIGHT DECK AND CARGO TEMPS NORMAL . DISCHARGE WAS INTERMITTANT TO CONSTANT . LANDED.  PERFORMED TROUBLESHOOTING IAW FIM 24-30-19-00. FOUND FAULT TO BE BATTERY CHARGER . R&R BATTERY CHARGER IAW MM 24-34-01-2 . OPS TESTED OK .
